MathSciNet Relay Station
MathSciNet bibliographic data
MR2355597 (2009g:20088) 20F55
He, Xuhua Minimal length elements in some double cosets of Coxeter groups. Adv. Math. 215 (2007), no. 2, 469–503.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement